# SDR AALA20101202TUL03

- Difficulty date: December 2, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N699AN
- Make and model: Boeing 757223
- Aircraft serial: 27051
- Aircraft time: 50,792 hours, 17,305 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP BLEND ON NUMBER 7 SLAT UPPER SKIN (MKD).  REMOVED CORRODED AREA AND INSTALLED FLUSH DOUBLER PER AARD 57-43-00-1.
